weaning off atenolol
I was taking 50mgs of atenolol for high blood pressure. I was doing fine on the medicine until I lost 25 pounds and changed the way I ate. My blood pressure was getting too low and I started feeling off balance. The docter told me to wean off the atenolol and we'd see if my blood pressure stayed normal. He wanted me to take 25mgs. for 2 weeks and then take 1 every other day for a week and then stop. I was having bad withdraws and had to wean off slower. I am down to about 6mgs (1/4 of a 25mg tablet). I know that is a low dose but I was wondering if this small does could still be giving me side affects? Ive talked to 2 docters, One said no because the dose is so small that my body doesn't even reconise it. The other one said maybe because it is still in my system. I was wondering if anyone else weaned off this medicine and if they still had side effects from a low dose and how long does this medicine stay in your system once you stoped taking it.
Popular Posts In This Group:
Is it possible to withdraw from blood pressure meds, either tapering or cold turkey while keeping your blood pressure at a normal level? Or will I have to keep taking them for the rest of my life? Any thoughts?
Posts You May Be Interested In:
I had to have a lung biopsy, and I have cancer. A very rare form that doesn't have any standard treatment. There just isn't a lot of case history for this. It is epithelioid hemangio endothelioma. The cancer support group doesn't talk every day. I can understand why. I'm waiting for the oncologist to call back for an appointment, and will hear in the next few days. Who knew. Ha!
It's so hard dealing with pain especially when you don't get any support from the person who your supposed to be closest to. So hard when your trying to deal with pain and that person treats you worse than the pain. Having hard time understanding why. unless you are having a good Day you are treated like crap and they make you feel worthless.